Title of article :
Sign-changing solutions for some fourth-order nonlinear elliptic problems
Author/Authors :
Jianwen Zhou، نويسنده , , Xian Wu 1، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
17
From page :
542
To page :
558
Abstract :
In this paper, we consider the existence and multiplicity of sign-changing solutions for some fourth-order nonlinear elliptic problems and some existence and multiple are obtained. The weak solutions are sought by means of sign-changing critical theorems. © 2007 Elsevier Inc. All rights reserved
Keywords :
Critical point , elliptic problems , sign-changing solutions
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2008
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
937013
Link To Document :
بازگشت